question-icon

Does Methamphetamine Cause Hyperthyroidism?

default
Posted on Tue, 27 Oct 2015
Question: does methamphetamine cause hyperthyrodism
doctor
Answered by Dr. Dr. Muhammad Sareer Khalil (2 hours later)
Brief Answer:
No, it does not cause hyperthyroidism

Detailed Answer:
Hello and Welcome

I appreciate your concern

No, methamphetamine does not have a causative relation with hyperthyroidism. It can cause a raised heart rate, hypertension and tachyarrhythmias which are manifestations of hyperthyroidism but these effects are not related to a raised thyroid level.

Let me know if you have any query

Wishing you best of health

Thanks

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2906 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Methamphetamine Cause Hyperthyroidism?

Brief Answer: No, it does not cause hyperthyroidism Detailed Answer: Hello and Welcome I appreciate your concern No, methamphetamine does not have a causative relation with hyperthyroidism. It can cause a raised heart rate, hypertension and tachyarrhythmias which are manifestations of hyperthyroidism but these effects are not related to a raised thyroid level. Let me know if you have any query Wishing you best of health Thanks Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil